Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 314328, 10 pages
http://dx.doi.org/10.1155/2013/314328
Research Article

Homoclinic Bifurcation and Chaos in a Noise-Induced Potential

1School of Mechanical Engineering, Tianjin Polytechnic University, Tianjin 300160, China
2School of Mechanical Engineering, Tianjin University, Tianjin 300072, China

Received 12 January 2013; Revised 18 April 2013; Accepted 18 April 2013

Academic Editor: Safa Bozkurt Coskun

Copyright © 2013 Gen Ge et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. R. Bulsara, W. C. Schieve, and E. W. Jacobs, “Homoclinic chaos in systems perturbed by weak Langevin noise,” Physical Review A, vol. 41, no. 2, pp. 668–681, 1990. View at Publisher · View at Google Scholar · View at Scopus
  2. M. Frey and E. Simiu, “Equivalence between motions with noise-induced jumps and chaos with smale horseshoes,” in Proceedings of the 9th Conference on Engineering Mechanics (ASCE '92), pp. 660–663, May 1992. View at Scopus
  3. M. Frey and E. Simiu, “Noise-induced chaos and phase space flux,” Physica D, vol. 63, no. 3-4, pp. 321–340, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  4. W. C. . Xie, “Effect of noise on chaotic motion of buckled column under periodic excitation,” Nonlinear and Stochastic Dynamics, vol. 78, pp. 215–225, 1994. View at Google Scholar
  5. E. Simiu and M. R. Frey, “Melnikov processes and noise-induced exits from a well,” Journal of Engineering Mechanics, vol. 122, no. 3, pp. 263–270, 1996. View at Publisher · View at Google Scholar · View at Scopus
  6. H. Lin and S. C. S. Yim, “Analysis of a nonlinear system exhibiting chaotic noisy chaotic and random behaviors,” ASME Journal of Applied Mechanics, vol. 63, no. 2, pp. 509–516, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  7. Z. H. Liu and W. Q. Zhu, “Homoclinic bifurcation and chaos in simple pendulum under bounded noise excitation,” Chaos, Solitons and Fractals, vol. 20, no. 3, pp. 593–607, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  8. W. Y. Liu, W. Q. Zhu, and Z. L. Huang, “Effect of bounded noise on chaotic motion of duffing oscillator under parametric excitation,” Chaos, Solitons and Fractals, vol. 12, no. 3, pp. 527–537, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  9. Z. H. Liu and W. Q. Zhu, “Homoclinic bifurcation and chaos in coupled simple pendulum and harmonic oscillator under bounded noise excitation,” International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, vol. 15, no. 1, pp. 233–243, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  10. Z. Sun, W. Xu, and X. Yang, “Effect of random noise on chaotic motion of a particle in a Φ6 potential,” Chaos, Solitons and Fractals, vol. 27, no. 1, pp. 127–138, 2006. View at Publisher · View at Google Scholar · View at Scopus
  11. X. Yang, W. Xu, Z. Sun, and T. Fang, “Effect of bounded noise on chaotic motion of a triple-well potential system,” Chaos, Solitons and Fractals, vol. 25, no. 2, pp. 415–424, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  12. X. Yang, W. Xu, and Z. Sun, “Effect of bounded noise on the chaotic motion of a Duffing Van der pol oscillator in a Φ6 potential,” Chaos, Solitons and Fractals, vol. 27, no. 3, pp. 778–788, 2006. View at Publisher · View at Google Scholar · View at Scopus
  13. J. Li, W. Xu, X. Yang, and Z. Sun, “Chaotic motion of Van der Pol-Mathieu-Duffing system under bounded noise parametric excitation,” Journal of Sound and Vibration, vol. 309, no. 1-2, pp. 330–337, 2008. View at Publisher · View at Google Scholar · View at Scopus
  14. C. Gan, “Noise-induced chaos in a quadratically nonlinear oscillator,” Chaos, Solitons and Fractals, vol. 30, no. 4, pp. 920–929, 2006. View at Publisher · View at Google Scholar · View at Scopus
  15. C. Gan, “Noise-induced chaos in duffing oscillator with double wells,” Nonlinear Dynamics, vol. 45, no. 3-4, pp. 305–317, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  16. Y. K. Lin and G. Q. Cai, Probabilistic Structural Dynamics: Advanced Theory and Applications, McGraw-Hill, New York, NY, USA, 1995.
  17. M. Thothadri and F. C. Moon, “Nonlinear system identification of systems with periodic limit-cycle response,” Nonlinear Dynamics, vol. 39, no. 1-2, pp. 63–77, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  18. S. Wiggins, Global Bifurcations and Chaos: Analytical Methods, Springer, New York, NY, USA, 1988. View at Publisher · View at Google Scholar · View at MathSciNet